# SDR CALA2024011500101

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 28,751 hours, 10,379 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1202
- Condition: Cracked
- Location: Sta663.75, Rbl7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING BOX R/H VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT STA 663.75 APPROX RBL 7 REF AAR N/R 9218473 REPAIRED UPPER ATTACFH ANGLE AT RH WING CENTER SECTION REAR SPAR VAPOR BARRIER IN REF WITH B737 SRM 57-10-10-2R-5 STA 663.75 APPROX RBL 7 WORK ACCOMPLISHED BY V896697
